# SDR REXA201100879

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 16,381 hours, 13,655 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 ON APPROACH (2ND EVENT OF THE DAY).  RIGGED LT BPSU IAW CRJ 900 AMM 27-51-10.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39, IAW AD 2009-06-12 PARAGRAPH (L) (G) (I), AMOC DATED MARCH 27, 2009 TR# 27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-052G.  OPS CHECK GOOD.
